Pukanszky, L.
Unitary representations of solvable Lie groups
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 4 (1971) no. 4 , p. 457-608
Zbl 0238.22010 | MR 55 #12866 | 17 citations dans Numdam
doi : 10.24033/asens.1218
URL stable : http://www.numdam.org/item?id=ASENS_1971_4_4_4_457_0

Bibliographie

[1] L. Auslander et B. Kostant, Polarization and unitary representations of solvable Lie groups (to appear). Zbl 0233.22005

[2] L. Auslander et C. C. Moore, Unitary representations of solvable Lie groups (Memoirs of the American Mathematical Society, No. 62, 1966). MR 34 #7723 | Zbl 0204.14202

[3] P. Bernat, Sur les représentations unitaires des groupes de Lie résolubles (Ann. scient. Éc. Norm. Sup., vol. 82, 1965, p. 37-99). Numdam | MR 33 #2763 | Zbl 0138.07302

[4] R. J. Blattner, On induced representations (Amer. J. Math., vol. 83, 1961, p. 79-98). MR 23 #A2757 | Zbl 0122.28405

[5] N. Bourbaki, Intégration, Chap. VII-VIII (Act. Sci. Ind., n° 1306, Hermann, Paris, 1963). MR 31 #3539 | Zbl 0156.03204

[6] C. Chevalley, Théorie des groupes de Lie ; vol. II: Groupes algébriques (Act. Sci. Ind., n° 1152, Hermann, Paris, 1951); vol. III: Théorèmes généraux sur les algèbres de Lie (Ibid., n° 1126, Hermann, Paris, 1953).

[7] J. Dixmier, Algèbres quasi-unitaires (Comment. Math. Helv., vol. 26, 1952, p. 275-322). MR 14,660b | Zbl 0047.35601

[8] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents, I (Amer. J. Math., vol. 83, 1959, p. 160-170). MR 21 #2705 | Zbl 0121.33604

[9] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents, III (Can. J. Math., vol. 10, 1958, p. 321-348). MR 20 #1929 | Zbl 0100.32401

[10] J. Dixmier, Sur le revêtement universel d'un groupe de Lie de type I (C. R. Acad. Sc., t. 252, 1961, p. 2805-2806). MR 24 #A3241 | Zbl 0116.02301

[11] J. Dixmier, Représentations induites holomorphes des groupes résolubles algébriques (Bull. Soc. math. Fr., vol. 94, 1966, p. 181-206). Numdam | MR 34 #7724 | Zbl 0204.44101

[12] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. MR 30 #1404 | Zbl 0152.32902

[13] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (2nd ed.), Gauthier-Villars, Paris, 1969. Zbl 0175.43801

[14] J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe (Ann. scient. Éc. Norm. Sup., vol. 2, 1969, p. 423-436). Numdam | MR 41 #5553 | Zbl 0186.46304

[15] M. Duflo, Caractères des groupes et des algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., vol. 3, 1970, p. 23-74). Numdam | MR 42 #4672 | Zbl 0223.22016

[16] E. G. Effros, Transformation groups and C*-algebras (Ann. Math., vol. 81, 1965, p. 38-55). MR 30 #5175 | Zbl 0152.33203

[17] J. Glimm, Locally compact transformation groups (Trans. Amer. Math. Soc., vol. 101, 1961, p. 124-138). MR 25 #146 | Zbl 0119.10802

[18] P. R. Halmos, The decomposition of measures (Duke Math. J., vo. 8, 1941, p. 386-392). JFM 67.0166.01 | MR 3,50e | Zbl 0025.14901

[19] S. Helgason, Differential geometry and symmetric spaces, Academic Press, 1962. MR 26 #2986 | Zbl 0111.18101

[20] G. Hochschild, The structure of Lie groups, Holden-Day, 1965. MR 34 #7696 | Zbl 0131.02702

[21] R. Howe, On the representations of discrete, finitely generated, torsion free nilpotent groups (to appear).

[22] A. A. Kirillov, Unitary representations of nilpotent Lie groups (russian) (Usp. Mat. Nauk., 17, 1962, p. 57-110). MR 25 #5396 | Zbl 0106.25001

[23] G. W. Mackey, Induced representations of locally compact groups, I (Ann. Math., vol. 55, 1952, p. 101-139). MR 13,434a | Zbl 0046.11601

[24] G. W. Mackey, Induced representations of locally compact groups, II (Ann. Math., vo. 58, 1953, p. 193-221). MR 15,101a | Zbl 0051.01901

[25] G. W. Mackey, Unitary representations of group extensions, I (Acta Math., vol. 99, 1958, p. 265-311). MR 20 #4789 | Zbl 0082.11301

[26] G. W. Mackey, Induced representations and normal subgroups (Proc. of the Int. Symp. on linear spaces, Jerusalem, 1960, p. 319-326). MR 25 #3118 | Zbl 0118.11401

[27] L. Pukanszky, On a theorem of Mautner (Acta Sci. Math., vol. 15, 1954, p. 145-148). MR 15,632h | Zbl 0055.10402

[28] L. Pukanszky, On the theory of quasi unitary algebras (Acta Sci. Math., vol. 16, 1955, p. 103-121). MR 17,515a | Zbl 0064.36701

[29] L. Pukanszky, Leçons sur les représentations des groupes, Dunod, Paris, 1966. Zbl 0152.01201

[30] L. Pukanszky, On the characters and Plancherel formula of nilpotent groups (J. Funct. Anal., vol. 1, 1967, p. 255-280). MR 37 #4236 | Zbl 0165.48603

[31] L. Pukanszky, On the unitary representations of exponential groups (J. Funct. Anal., vol. 2, 1968, p. 73-113). MR 37 #4205 | Zbl 0172.18502

[32] L. Pukanszky, Characters of algebraic solvable groups (J. Funct. Anal., vol. 3, 1969, p. 435-491). MR 40 #1539 | Zbl 0186.20004

[33] L. Pukanszky, Sur la représentation régulière des groupes de Lie résolubles connexes (C. R. Acad. Sc., t. 268, 1969: I, p. 1172-1173; II, p. 1077-1079). MR 39 #7445b | Zbl 0186.46303

[34] I. E. Segal, An extension of Plancherel's formula to separable, unimodular groups (Ann. Math., vol. 52, 1950, p. 272-292). MR 12,157f | Zbl 0041.36312